Hello There, Guest! Login Register
Index    |     Search    |     Members    |     Help

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Just a real quick question
#1
Has anyone broke out in hives or any kind of rash after a ESI?
 
Reply
#2
Long Story Short, I had to have 36 Injections Instead of the Standard 12, and Hives were Never a Problem. If they Continue, You May want to Contact Your Dr., or go to the E.R.! I Hope You feel Better!!Wink
 
Reply
#3
Wow 36 can you say swiss cheese lol Tongue ... just teasing.

I only had them for few days when I decided to try some benadryl. After taking a few doses they finally went away. I did call the PM doc office and the receptionist just blew me off like it was nothing so I figured it was common.

My hubby was just asking me a few minutes ago if I had found out if anyone else had had this happen (i forgot to ask) so I thought I would ask now. I am one of these lucky people who are allergic to almost everything Rolleyes and I thought maybe it could have been just a allergic reaction to a med in the shots.
 
Reply
#4
Non-comp related back in 2004, I was having problems with my cervical spine. Was given an esi and the next day was admitted to the hospital for the next week. The Dr's never did figure out what happened, but in the end, I was released with diabetes thanks to the steroids in the ESI. Can never have another one due to this issue.

Angel ^j^
I've always been crazy, but it keeps me from going insane.
************
Happiness comes through doors you didn't even know you left open
 
Reply
#5
Tired..I'm glad Angel brought that up. Steroids will raise your glucose level drastically. Oral steroids caused Avascular necrosis in my husbands's hips. He already has had one replaced and needs the other done. He's only 52. Hives comes from an allergic reaction. I would be afraid to have anymore injections because of this. An allergy can start out as hives and the more that's taken in the body eventually turn into Anaphylaxis. I am med sensitive, not allergic so I sort of know what a pain this is. My husband is allergic to aspirin, ibuprophen and all NSAIDS. It started as a headache and feeling funny. Next was the vomiting. Next was the Anaphylaxis and he almost died. Don't let this PM push you around. You have rights.
 
Reply
#6
I just wanted to Explain the 36 Shots, I was in a Hurry Yesterday! When My PM Dr. tried to Administer the 4 ESI Shots per Session that is Usually Done, and only Allowed 3 Times a Year for Safety's Sake, when The Dr. Tried to get to the S1 Nerve Root, the Scar Tissue was so Dense, even Under Flouroscopy, the Pain was Unbearable! So the next Step was to go to 3 Nerves that Lead to the S1, and Administer 4 into Each One, in Hopes it would make it to the S1 Nerve Root, to Help. But it was not Successful, so I was Referred by My PM Dr.to another, One who is One of the Best on the East Coast, to See if I could get the Shots while Sedated, and He Said that even though it would be a Quick $4,000.00 for Him, the Nerve Root is Still Crushed under the Scar Tissue, and will be for Life, so the Shots would not be Beneficial, and the Anesthetic could also Cause Problems, so No More Shots for Me! But You would have to Admit, I did give the 36 a Try!!!Wink
 
Reply
#7
Angel I am so sorry that happened to you. Diabetes run in my family and I have seen what some of them have to go through with it Sad. Of course many are lucky and can control it with diet but still it can be a hard thing Sad.

Cap I feel for your husband because I am also allergic to aspirin, ibuprophen and all NSAIDS if I take them my throat swells my face swells and it is just scary as can be. I just recently learned I am also allergic to tramadol when I took it my lips swelled and then here came the hives. It makes it so hard when you have a type of injury that a anti inflamatory is needed for but you can't take it or you will die.
 
Reply
#8
Still in Limbo Wrote:I just wanted to Explain the 36 Shots, I was in a Hurry Yesterday! When My PM Dr. tried to Administer the 4 ESI Shots per Session that is Usually Done, and only Allowed 3 Times a Year for Safety's Sake, when The Dr. Tried to get to the S1 Nerve Root, the Scar Tissue was so Dense, even Under Flouroscopy, the Pain was Unbearable! So the next Step was to go to 3 Nerves that Lead to the S1, and Administer 4 into Each One, in Hopes it would make it to the S1 Nerve Root, to Help. But it was not Successful, so I was Referred by My PM Dr.to another, One who is One of the Best on the East Coast, to See if I could get the Shots while Sedated, and He Said that even though it would be a Quick $4,000.00 for Him, the Nerve Root is Still Crushed under the Scar Tissue, and will be for Life, so the Shots would not be Beneficial, and the Anesthetic could also Cause Problems, so No More Shots for Me! But You would have to Admit, I did give the 36 a Try!!!Wink


Oh wow that must have been pure toture for you. They did the injections two different places on my left and the pain was so bad that I thought I was going to vomit. The one on the right wasn't bad at all though. I just cannot imagine going through that kind of pain (like the left side) that many times wow how did you not pass out.
 
Reply
#9
Hi,
Since you seem to be allergic to many meds...it may be a wise idea to contact the doctor....ask the receptionist if she is qualified to make decisions on what's important concerning your health and what isn't...Then ask her if she's ever been sued for playing doctor!

Benadryl in the meantime
LillySmile
Injured worker, & tired of it all! I'm too old for games!!

A careless word may kindle strife, a cruel word may wreck a life, a timely word may level stress, and a loving word may heal and bless!
 
Reply
#10
Tired...because of my husband's allergy most Dr.s use one of the steroids for inflammation. Not that they are any good for you but if used short term the can help and not cause any damage. I am talking about oral steroids not injected.
 
Reply
  


Possibly Related Threads...
Thread Author Replies Views Last Post
  Quick question from south dakota Dontworryaboutit 8 3,274 03-19-2017, 12:19 PM
Last Post: 1171
  Just a quick question missinandre 1 1,700 06-15-2016, 12:02 PM
Last Post: 1171
  Need quick info plz jamief 4 3,766 12-09-2014, 06:15 PM
Last Post: California_Help
  real low ball offer Beenthrualot 16 9,750 06-05-2014, 05:04 PM
Last Post: Beenthrualot
  Quick question about Lumbar injury, rating, and state disability Frayed 17 30,940 10-29-2013, 07:26 PM
Last Post: Frayed
  QUICK HELP - work hardening constantpain 4 5,835 08-27-2012, 05:45 PM
Last Post: 1171
  Quick update.... ammowoman 4 4,257 07-06-2011, 12:44 PM
Last Post: BooBoosNeck
Question Med question and a quick catch up Sithie 13 11,794 06-26-2011, 08:34 PM
Last Post: weezle735
  Quick question about a "notice of ability to return to work"? saberee 2 12,538 01-28-2011, 10:05 PM
Last Post: Timothy Belt
  Quick question kb33dawgs 4 5,108 12-29-2010, 03:53 PM
Last Post: kb33dawgs

Forum Jump:


Browsing: 1 Guest(s)